# SDR FDEA201210223704

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,592 hours, 13,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK,  LEFT SEAT TRACK CORROSION LOCATION AT FR 54 COMMON Y953.  REMOVED THE SEAT TRACK AND REPLACED WITH NEW IAW AMM 20-21-12.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
